Alert archive / Wisconsin / Gale Warnings in 2011

Gale Warning 15, NWS Milwaukee, WI

September 28, 2011

NWS Milwaukee, WI issued this gale warning at Sep 28, 2011, 3:56 PM CDT. It took effect at Sep 29, 2011, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 28, 2011, 3:56 PM CDT (20:56 UTC)
In effect from
Sep 29, 2011, 1:00 PM CDT
Expired
Sep 29, 2011, 7:00 PM CDT
In force
6 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WHUS73 KMKX 282056
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 PM CDT WED SEP 28 2011

...STRONG NORTHWEST WINDS EXPECTED BY THURSDAY AFTERNOON...

.A POTENT CANADIAN LOW PRESSURE SYSTEM WILL DIVE INTO THE GREAT
LAKES REGION ON THURSDAY...THEN RAPIDLY INTENSIFY THURSDAY NIGHT
BEFORE TRACKING OFF TO THE EAST BY FRIDAY EVENING. AN ASSOCIATED
COLD FRONT WILL SWEEP ACROSS THE NEARSHORE WATERS DURING THE
AFTERNOON ON THURSDAY...MARKING THE BEGINNING OF RAPIDLY
INCREASING NORTHWEST WINDS.

THOSE WINDS WILL REACH 30 KNOTS WITH GUSTS TO 40 KNOT GALES BY
THURSDAY EVENING...PERSISTING THROUGH FRIDAY AFTERNOON. WAVES
WILL BUILD TO 4 TO 7 FEET THURSDAY NIGHT...BUILDING TO 8 TO 12
FEET ON FRIDAY...WITH THE HIGHEST WAVES TOWARD OPEN WATER.
ALTHOUGH THE WINDS WILL DIMINISH BY FRIDAY EVENING...WAVES WILL
REMAIN ELEVATED THROUGH SATURDAY.

LMZ643>646-290500-
/O.UPG.KMKX.GL.A.0007.110929T2100Z-111001T0000Z/
/O.NEW.KMKX.GL.W.0015.110929T1800Z-111001T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 PM CDT WED SEP 28 2011

...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 7 PM CDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: WEST TO NORTHWEST WINDS INCREASE TO 35 KNOT GALES BY MID
  TO LATE THURSDAY AFTERNOON...THEN BACK TO NORTHWEST GALES OF 40
  KNOTS THURSDAY NIGHT. WINDS WILL DIMINISH BELOW GALE FORCE
  LEVELS BY EARLY FRIDAY EVENING.

* WAVES: BUILD TO 3 TO 5 FEET THURSDAY AFTERNOON...AND 4 TO 7 FEET
  THURSDAY NIGHT...THEN 8 TO 12 FEET FRIDAY...HIGHEST TOWARD THE
  OPEN WATERS. WAVES WILL REMAIN ELEVATED INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
4 follow-up statements
939 
WHUS73 KMKX 290203
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CDT WED SEP 28 2011

...STRONG NORTHWEST WINDS WILL DEVELOP THURSDAY AFTERNOON...

.A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE FROM LAKE SUPERIOR
ACROSS UPPER MICHIGAN INTO LOWER MICHIGAN BY THURSDAY EVENING.
THIS LOW PRESSURE SYSTEM WILL DRAG A STRONG COLD FRONT ACROSS LAKE
MICHIGAN AROUND MID-DAY THURSDAY. NORTHWEST WINDS BEHIND THIS
FRONT WILL INCREASE AND BECOME STRONG THROUGH THE AFTERNOON AND
EVENING.

THESE WINDS WILL REACH 30 KNOTS WITH GUSTS TO 40 KNOT GALES BY
THURSDAY EVENING...PERSISTING THROUGH FRIDAY AFTERNOON. WAVES WILL
BUILD TO 4 TO 7 FEET THURSDAY NIGHT...BUILDING TO 8 TO 12 FEET ON
FRIDAY...WITH THE HIGHEST WAVES TOWARD OPEN WATER. ALTHOUGH THE
WINDS WILL DIMINISH BY FRIDAY EVENING...WAVES WILL REMAIN ELEVATED
THROUGH SATURDAY.

LMZ643>646-291015-
/O.CON.KMKX.GL.W.0015.110929T1800Z-111001T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
903 PM CDT WED SEP 28 2011

...GALE WARNING REMAINS IN EFFECT FROM 1 PM THURSDAY TO 7 PM CDT
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM THURSDAY TO 7 PM CDT
FRIDAY. 

* WINDS: WEST TO NORTHWEST WINDS INCREASE TO 35 KNOT GALES BY MID
  TO LATE AFTERNOON THURSDAY...THEN BACK TO NORTHWEST GALES OF 40 KNOTS
  THURSDAY NIGHT. WINDS WILL DIMINISH BELOW GALE FORCE LEVELS BY
  EARLY FRIDAY EVENING.

* WAVES: WILL BUILD TO 3 TO 5 FEET THURSDAY AFTERNOON...AND 4 TO
  7 FEET THURSDAY NIGHT...THEN 8 TO 12 FEET FRIDAY...HIGHEST
  TOWARD THE OPEN WATERS. WAVES WILL REMAIN ELEVATED INTO
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
373 
WHUS73 KMKX 290818
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 AM CDT THU SEP 29 2011

...STRONG NORTHWEST WINDS WILL DEVELOP THIS AFTERNOON...

.A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE FROM LAKE SUPERIOR
ACROSS UPPER MICHIGAN INTO LOWER MICHIGAN BY THIS EVENING.
THIS LOW PRESSURE SYSTEM WILL DRAG A STRONG COLD FRONT ACROSS
LAKE MICHIGAN AROUND MID-DAY THURSDAY. NORTHWEST WINDS BEHIND
THIS FRONT WILL INCREASE AND BECOME STRONG BY EARLY TO MID
AFTERNOON. 

THESE WINDS WILL REACH 30 KNOTS WITH GUSTS TO 40 KNOT GALES BY
THIS EVENING...PERSISTING THROUGH FRIDAY AFTERNOON. WAVES WILL
BUILD TO 8 TO 12 FEET BY FRIDAY MORNING...WITH THE HIGHEST WAVES
TOWARD OPEN WATER. ALTHOUGH THE WINDS WILL DIMINISH BY FRIDAY
EVENING...WAVES WILL REMAIN ELEVATED THROUGH SATURDAY.

LMZ643>646-291630-
/O.CON.KMKX.GL.W.0015.110929T1800Z-111001T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 AM CDT THU SEP 29 2011

...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT FRIDAY. 

* WINDS: WEST WINDS INCREASE TO 35 KNOT GALES BY MID TO LATE
  AFTERNOON TODAY...THEN BACK TO NORTHWEST GALES OF 40 TO 45 KNOTS
  TONIGHT. WINDS WILL DIMINISH BELOW GALE FORCE LEVELS BY LATE
  FRIDAY AFTERNOON OR EARLY FRIDAY EVENING.

* WAVES: WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON...AND 8 TO 12
  FEET BY FRIDAY MORNING...HIGHEST TOWARD THE OPEN WATERS. WAVES WILL
  REMAIN ELEVATED INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
478 
WHUS73 KMKX 291433
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CDT THU SEP 29 2011

...STRONG NORTHWEST WINDS WILL DEVELOP THIS AFTERNOON...

.A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE FROM LAKE SUPERIOR
ACROSS UPPER MICHIGAN INTO LOWER MICHIGAN BY THIS EVENING. THIS
LOW PRESSURE SYSTEM WILL DRAG A STRONG COLD FRONT ACROSS LAKE
MICHIGAN AROUND NOON TODAY. NORTHWEST WINDS BEHIND THIS FRONT WILL
INCREASE AND BECOME STRONG BY EARLY TO MID AFTERNOON.

THESE WINDS WILL REACH 30 KNOTS WITH GUSTS TO 40 TO 45 KNOT GALES
BY THIS EVENING...PERSISTING THROUGH FRIDAY AFTERNOON. WAVES WILL
BUILD TO 8 TO 12 FEET BY FRIDAY MORNING...WITH THE HIGHEST WAVES
TOWARD OPEN WATER. ALTHOUGH THE WINDS WILL DIMINISH BY FRIDAY
EVENING...WAVES WILL REMAIN ELEVATED THROUGH SATURDAY.

LMZ643>646-292245-
/O.CON.KMKX.GL.W.0015.110929T1800Z-111001T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 AM CDT THU SEP 29 2011

...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT FRIDAY. 

* WINDS: WEST WINDS INCREASE TO 35 KNOT GALES BY MID TO LATE 
  AFTERNOON TODAY...THEN BACK TO NORTHWEST GALES OF 40 TO 45 
  KNOTS TONIGHT. WINDS WILL DIMINISH BELOW GALE FORCE LEVELS BY 
  LATE FRIDAY AFTERNOON OR EARLY FRIDAY EVENING. 

* WAVES: WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON...AND 8 TO 12 
  FEET BY FRIDAY MORNING...HIGHEST TOWARD THE OPEN WATERS. WAVES 
  WILL REMAIN ELEVATED INTO SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
793 
WHUS73 KMKX 292103
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CDT THU SEP 29 2011

...STRONG NORTHWEST WINDS WILL DEVELOP THIS AFTERNOON...

.A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE FROM LAKE SUPERIOR
ACROSS UPPER MICHIGAN INTO LOWER MICHIGAN BY THIS EVENING. STRONG
NORTHWEST WINDS WILL REMAIN TONIGHT AND INTO FRIDAY.

THESE WINDS WILL REACH 40 KNOTS WITH GUSTS TO 50 TO 55 KNOT STORM
FORCE WINDS TONIGHT...WITH GALES PERSISTING THROUGH FRIDAY
AFTERNOON. WAVES WILL BUILD TO 8 TO 12 FEET ON FRIDAY...WITH THE
HIGHEST WAVES TOWARD OPEN WATER. ALTHOUGH THE WINDS WILL DIMINISH
BY FRIDAY EVENING...WAVES WILL REMAIN ELEVATED THROUGH AT LEAST
SATURDAY. 

LMZ643>646-300515-
/O.EXT.KMKX.GL.W.0015.000000T0000Z-110930T0000Z/
/O.NEW.KMKX.SR.W.0002.110930T0000Z-110930T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
403 PM CDT THU SEP 29 2011

...GALE WARNING NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
STORM WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT FRIDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: WEST WINDS INCREASE TO 35 KNOT GALES BY LATE
  AFTERNOON...THEN BECOME NORTHWEST GALES OF 40 KNOTS WITH GUSTS
  TO 55 KNOT STORM FORCE WINDS TONIGHT. WINDS WILL REMAIN GALE
  FORCE FRIDAY...BEFORE SLOWLY DIMINISHING FRIDAY EVENING.

* WAVES: WILL BUILD TO 3 TO 5 FEET LATE THIS AFTERNOON...AND 8 TO
  12 FEET BY FRIDAY MORNING...HIGHEST TOWARD THE OPEN WATERS.
  WAVES WILL REMAIN ELEVATED INTO AT LEAST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Sep 28, 3:37 PM CDT, 19 minutes earlier.

Area forecast discussion, Sep 28, 3:37 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CDT WED SEP 28 2011

.SHORT TERM...

TONIGHT THROUGH THURSDAY NIGHT...FORECAST CONFIDENCE HIGH.

CUTOFF AND VERTICALLY STACKED UPPER LEVEL LOW PRESSURE SYSTEM
FINALLY STARTING TO MAKE SLOW PROGRESS EASTWARD ACROSS THE
MICHIGAN/INDIANA BORDER. AREA OF SHOWERS ROTATING THROUGH THE AREA
WITH VORTICITY MAXIMUM AND MID LEVEL FRONTOGENESIS BAND. MORE
SHOWERS SEEN IN LOWER MICHIGAN TRYING TO ROTATE WEST TOWARD THE
AREA...BUT SHOULD SLOWLY DISSIPATE BY EVENING WITH LOSS OF DAYTIME
HEATING...OR STAY EAST OF THE AREA CLOSER TO UPPER LOW. TRENDED THE
POPS DOWNWARD THROUGH THE REST OF THE AFTERNOON IN THE FAR EASTERN
COUNTIES.

QUIET WEATHER THEN EXPECTED TONIGHT WITH DEPARTING UPPER LOW TO THE
EAST AND STRONG COLD FRONT STILL NORTHWEST OF THE AREA. PARTLY
CLOUDY TO MOSTLY CLEAR SKIES ARE EXPECTED...AS WINDS BECOME LIGHT
AND VARIABLE. MAY SEE RIVER VALLEY FOG...THOUGH WINDS INCREASING
LATE IN THE NIGHT SHOULD PRECLUDE MORE WIDESPREAD FOG ELSEWHERE.

STRONG COLD FRONT THEN PUSHES SOUTHEAST THROUGH THE AREA
THURSDAY...REACHING MADISON FROM 11 AM TO NOON CDT...AND MILWAUKEE
FROM 2 PM TO 3 PM CDT. THE FRONT WILL BE ACCOMPANIED BY A STRONG
SHORTWAVE TROUGH...AND WILL BRING A DECENT SHOT FOR SHOWERS.
FORECAST SOUNDINGS SHOWING SEVERAL HUNDRED J/KG OF MEAN LAYER CAPE
DURING THE AFTERNOON...ESPECIALLY IN THE EASTERN COUNTIES...SO ADDED
SLIGHT CHANCE OF THUNDER THERE. SHOWER CHANCES LINGER THURSDAY NIGHT
WITH SECONDARY VORTICITY MAXIMUM MOVING THROUGH THE REGION.

MAIN ISSUE WILL BE THE STRONG NORTHWEST WINDS WITH THE STRONG COLD
AIR ADVECTION BEHIND THE FRONT THURSDAY AFTERNOON AND NIGHT INTO
EARLY FRIDAY. TIGHT PRESSURE GRADIENT ENSUES ACROSS THE AREA AFTER
THE FRONTAL PASSAGE THURSDAY AFTERNOON AND NIGHT WITH CYCLOGENESIS
OF PARENT SURFACE LOW IN LOWER MICHIGAN. AREA FORECAST SOUNDINGS
SHOWING STRONG POTENTIAL FOR FREQUENT MIXING OF 40 TO 45 KNOT WINDS
AT 1000 TO 2000 FEET ABOVE GROUND LEVEL TO THE SURFACE. COLD AIR
ADVECTION WILL HELP WITH DOWNWARD MOMENTUM MIXING OF THESE WINDS.
GFS A BIT MORE AGGRESSIVE THAN NAM WITH THESE LOW LEVEL WINDS.
SUSTAINED WINDS OF 20 TO 30 KNOTS SEEM REASONABLE DURING THIS TIME.
THUS...ISSUED A WIND ADVISORY FROM 17Z THURSDAY TO 12Z FRIDAY FOR
THE WESTERN HALF OF THE AREA...AND FROM 20Z THURSDAY UNTIL 15Z
FRIDAY FOR THE EASTERN HALF.

.LONG TERM...

FRIDAY AND FRIDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

THE SURFACE LOW OVER THE EASTERN GREAT LAKES WILL QUICKLY WEAKEN AND
PUSH EAST AS HIGH PRESSURE BUILDS INTO THE MIDWEST. THERE COULD BE A
FEW SHOWERS LINGERING ACROSS SOUTHEAST WI FRI MORNING WITH CYCLONIC
FLOW AND CONTINUED COLD AIR ADVECTION. SKIES WILL CLEAR AS THE DAY
GOES ON AND NORTHWEST WINDS WILL DIMINISH INTO THE LOW TEENS MPH
DURING THE AFTERNOON.

850MB TEMPS WILL DROP DOWN TO AROUND -2C BY SAT EVENING...AND 925MB
TEMPS DOWN TO AROUND 2-4C. MAX TEMPS FRI WILL LIKELY TOP OUT IN THE
UPPER 50S. WINDS WILL DIE OFF AS A STRONG NOCTURNAL INVERSION SETS
UP FRI NIGHT WITH HIGH PRESSURE AND CLEAR SKIES MOVING INTO THE
AREA. LOW TEMPS EXPECTED IN THE 30S...WITH 33 TO 34 DEGREES POSSIBLE
TOWARD DANE...SAUK AND GREEN LAKE COUNTIES. AREAS OF FROST IN THE
FORECAST.

SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

RIDGE WILL SET UP ACROSS CENTRAL CONUS AND BRING DRY
WEATHER...MAINLY CLEAR SKIES...AND HIGHS IN THE UPPER 50S ON
SAT...AND THEN 60S SUN.

MONDAY THROUGH WEDNESDAY... FORECAST CONFIDENCE MEDIUM.

RETURN SOUTHWEST FLOW WILL ENSUE ON MON AND TUE...BRINGING TEMPS
INTO THE UPPER 60S/LOWER 70S. WEAK SHORTWAVES RIDING ACROSS THE
RIDGE INTO MN AND WI DURING THIS PERIOD. IT LOOKS LIKE IT MAY BE TOO
DRY AND TOO FAR NORTH FOR THEM TO CAUSE ANY PRECIP OVER SOUTHERN
WI...ALTHOUGH VERY SLIGHT CHANCES EXIST FOR PARTS OF THE FORECAST
AREA LATE MON NIGHT INTO WEDNESDAY.

MODELS ARE NOW COMING INTO BETTER AGREEMENT WITH THE HIGH PRESSURE
RIDGE STAYING PUT OVER THE EASTERN CONUS THROUGH AT LEAST MID WEEK
NEXT WEEK...AND POSSIBLY INTO THE WEEKEND.

&&

.AVIATION/00Z TAFS/...

SHOWERS SHOULD DIMINISH BY 00Z THURSDAY ACROSS TAF SITES...AS UPPER
LOW SLOWLY MOVES AWAY FROM THE AREA. MVFR/VFR CLOUDS SHOULD MOVE OUT
OF EASTERN TAF SITES THIS EVENING AS WELL. MAY SEE VFR/MVFR FOG AT
TAF SITES LATER TONIGHT...BUT LEFT OUT OF TAFS FOR NOW DUE TO WINDS
PICKING UP A BIT LATER ON.

SHOWERS POSSIBLE WITH ADVANCE OF COLD FRONT AND UPPER LEVEL
DISTURBANCE THURSDAY ACROSS THE AREA. FOR NOW...LEFT VICINITY SHOWER
WORDING IN TAFS WITH VFR CONDITIONS. SHOWER CHANCES WILL LINGER
THROUGH THURSDAY NIGHT WITH ANOTHER UPPER DISTURBANCE.

MAIN ISSUE WILL BE STRONG GUSTY WINDS BEHIND THE COLD FRONT THURSDAY
AFTERNOON AND NIGHT...LASTING INTO FRIDAY. NORTHWEST WINDS OF 20 TO
30 KNOTS...WITH GUSTS TO 40 TO 45 KNOTS...ARE EXPECTED MAINLY LATER
THURSDAY AND THURSDAY NIGHT. WINDS WILL BE ONLY SLIGHTLY WEAKER ON
FRIDAY.

&&

.MARINE...

STRONG PRESSURE GRADIENT AND GOOD LOW LEVEL MIXING OF AIR BEHIND
STRONG COLD FRONT WILL BRING STRONG NORTHWEST WINDS AND HIGH WAVES
TO THE NEARSHORE WATERS THURSDAY AFTERNOON THROUGH FRIDAY. THUS...A
GALE WARNING HAS BEEN ISSUED FOR THIS PERIOD. FREQUENT NORTHWEST
GALES UP TO 40 TO 45 KNOTS ARE EXPECTED DURING THIS TIME. THIS WILL
CAUSE HIGH WAVES OF AT LEAST 4 TO 7 FEET...WITH HIGHER WAVES TOWARD
THE OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM NOON THURSDAY TO 7 AM CDT FRIDAY FOR WIZ046-
     047-056-057-062-063-067>069.

     WIND ADVISORY FROM 3 PM THURSDAY TO 10 AM CDT FRIDAY FOR WIZ051-
     052-058>060-064>066-070>072.

LM...GALE WARNING FROM 1 PM THURSDAY TO 7 PM CDT FRIDAY FOR
     LMZ643>646.

&&

TONIGHT/THURSDAY AND AVIATION/MARINE...WOOD
THURSDAY NIGHT THROUGH WEDNESDAY...MRC
Hazardous weather outlook, Sep 28, 3:42 AM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT WED SEP 28 2011

WIZ046-047-051-052-056>060-062>072-290845-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
342 AM CDT WED SEP 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE LAKE SHORE COUNTIES OF
SOUTHEAST WISCONSIN SOUTH OF PORT WASHINGTON THIS MORNING. SMALL
HAIL MAY ACCOMPANY THESE THUNDERSTORMS.

LOCALIZED DENSE FOG IS POSSIBLE OVER PARTS OF SOUTH CENTRAL
WISCONSIN EARLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BRISK NORTHWEST WINDS WILL ARRIVE THURSDAY AFTERNOON AFTER A COLD
FRONTAL PASSAGE. WINDS WILL GUST TO 35 TO 45 MPH FROM THURSDAY
AFTERNOON INTO FRIDAY.  A WIND ADVISORY MAY BE NEEDED.

FROST IS POSSIBLE OVER PORTIONS OF SOUTH CENTRAL WISCONSIN LATE
FRIDAY NIGHT AND EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS.

LMZ643>646-290845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
342 AM CDT WED SEP 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED SOUTH OF PORT WASHINGTON THIS
MORNING DUE TO THE UNSTABLE CONDITIONS CREATED BY THE RELATIVELY
WARM WATERS OF LAKE MICHIGAN INTERACTING WITH LOW PRESSURE OVER
FAR SOUTHERN LAKE MICHIGAN. SMALL HAIL MAY ACCOMPANY THESE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A GALE WARNING WILL LIKELY BE NEEDED THURSDAY AFTERNOON THROUGH
FRIDAY...FOR NORTHWESTERLY GALES IN THE WAKE OF A STRONG COLD FRONT.
HIGH WAVES WILL ALSO BE GENERATED ESPECIALLY TOWARD OPEN WATER. A
SMALL CRAFT ADVISORY WILL THEN LIKELY BE NEEDED FRIDAY NIGHT AND
SATURDAY AS THE WINDS AND WAVES GRADUALLY DIMINISH.

DAVIS

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 3:26 AM CDTGale WatchMKX13 hr
Sep 28, 3:16 PM CDTWind AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more34 hr

Nearby

Gale Warnings in Wisconsin, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.